# SDR COMA9520401

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6114 · Propeller Hub Section
- Part: Prop Hub
- Condition: Leaking
- Location: Left
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM LEFT PROPELLER HUB.  REPLACED THE LT PROPELLER ASSY.
